# SDR AALA20141211012

- Difficulty date: November 24, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 46,253 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: FDK3239
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE IN RT CUSP SHEET AT SEAT TRACK ATTACH HOLE AT FS 826.  R & R SECTION OF CUSP FROM FS 807 - 845.
